# SDR CHQA201100036

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,571 hours, 17,864 cycles
- Engine: Allsn AE3007A
- Engine time: 15,148 hours, 13,160 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN E1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT CONTINUED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE E1 FIRE DETECTION LOOP WITH NO FURTHER DEFECTS NOTED.
